# SDR AALA20100125LHR01

- Difficulty date: January 24, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 43,840 hours, 6,931 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - CREW REPORTED STAB TRIM MESSAGE AND STAB TRIM LIGHT ILLUMINATED.  EMERGENCY DECLARED RETURNED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT STAB TRIM BRAKED PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
